# SDR REXA2016092901963

- Difficulty date: September 29, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 21,406 hours, 18,636 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOORBEAM ANGLE AT BS 621 BETWEEN RBL 45 AND LBL 45 HAS CORROSION.  REMOVED CORROSION AND FOUND AREA IN LIMITS IAW REO 601R-53-61-4690. ONE AREA AT LBL 15 OUT OF LIMITS,  REPAIRED IAW EA CRJ253-04812.
